GENERALISED CESARO-ORLICZ DOUBLE SEQUENCE SPACES OVER N-NORMED SPACES

Authors

  • S. Pandoh Department of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India
  • K. Raj Department of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India

Abstract

This article is an attempt to highlight wide-ranging Cesaro-Orlicz double difference sequence spaces over n-normed spaces. The aim here lies in analyzing some topological properties and inclusion relations between these spaces.

Downloads

Published

2016-11-28

How to Cite

Pandoh, S., & Raj, K. (2016). GENERALISED CESARO-ORLICZ DOUBLE SEQUENCE SPACES OVER N-NORMED SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(2), 53-65. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/411

Issue

Section

Research Article